Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Gauss type quadrature rules for Cauchy principal value integrals

Authors: David Elliott and D. F. Paget
Journal: Math. Comp. 33 (1979), 301-309
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 514825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two quadrature rules for the approximate evaluation of Cauchy principal value integrals, with nodes at the zeros of appropriate orthogonal polynomials, are discussed. An expression for the truncation error, in terms of higher order derivatives, is given for each rule. In addition, two theorems, containing sufficient conditions for the convergence of the sequence of quadrature rules to the integral, are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society